# SDR ASAA2022011437162

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,233 hours, 15,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED. ACCOMP QRH PROCEDURE-LIGHT REMAINED OFF AFTER 5 MIN COOLING PERIOD. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 30-41 TASK 801 PERFORMED BITE CHK, GOOD. NO DEFECTS NOTED.
